Providing NHS services

Providing NHS services

Mucus Relief Day & Night Capsules 16

Sudafed Mucus Relief Day & Night Capsules 25mg/500mg/6.1mg 16

£4.80


All Inclusive Service

Next-Day Delivery

UK-Registered Pharmacy

Discreet Packaging


Product details

Sudafed Mucus Relief Day & Night Capsules are formulated to calm symptoms associated with cold or flu, including blocked nose, fever, sore, throat & headache.

Sudafed Mucus Relief capsules contain a mixture of day and night capsules, the day capsules help to ease tiredness & drowsy feelings, while the night capsules work on your symptoms to help you get a good nights sleep. The Sudafed Day capsules contain caffine which helps to keep you alert and helps you carry on with your day. The night capsules contains phenylephrine hydrochloride, which reduces swelling in your nasal passages to help you breathe more easily.

Key features:

Reduces mucus.
Two different capsules – One for day and one for night.
Dosage:

Adults & children over 12 years: Take 2 red/yellow Day capsules every 4-6 houes during the day time, followed by 2 dark blue/light blue Night capsules before bed.

Sudafed Mucus Relief Day & Night Capsules Contain:

Each day capsule contains: Paracetamol 500mg, Caffeine 25mg and Phenylephrine 6.1mg

Each night time capsule contains: Paracetamol 500mg, Phenylephrine 6.1mg

Caution:

Do not take more than 8 capsules in 24 hours. Leave at least 4 hours between doses. Not suitable for children under 12 years.

Providing NHS services

How to Find Us

Visit us at:
158 Oxford Road
Cowley, Oxford, OX4 2LA
Contact us at:
info@ahmeysclinic.com
01865 689 149

Join over 1000's of patients who choose Ahmey's